Simply Right™ Cetirizine Hydrochloride Antihistamine - 400 ct. 

by Simply Right | Item #: 82496 |Model #: null |

 

Simply Right™ Cetirizine Hydrochloride Antihistamine - 400 ct.
Only sold in Club
Select a Club for pricing and pickup availability
Pick up for FREE
Delivery estimates, taxes and fees are based on zip code. For pickup orders, item availability and final purchase price are based on availability in your Club the day of order pickup.
Simply Right™ - Formerly known as Member's Mark® - Cetirizine Hydrochloride Antihistamine provides 24 hour relief from indoor and outdoor allergies.

Description

Simply Right™ Cetirizine Hydrochloride Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Cetirizine Hydrochloride Antihistamine
  • 400 tablets
  • 1 - 30 ct. bottle
  • 1- 370 ct. bottle
  • 10mg tablets
  • Original prescription strength
  • Health care
  • Allergy
  • Laboratory tested quality assured
  • Compare to Zyrtec® active ingredient*
  • Package Dimensions: 6.639"H x 5.849"W x 1.892"D
  • Formerly known as Member's Mark®
Active Ingredient (in each tablet): Cetirizine HCl 10mg...Purpose: Antihistamine.

Inactive: Corn starch, FD&C blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin.

*This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Zyrtec®.

We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-809-0469, Monday through Friday, from 8 am to 5 pm CST. Or you can send us an email at samsclub.com.

Details

Assembled Country

USA

Component Country

USA

                             

Ask & Answer

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

There is no additional information available for this item.